論文

公開件数: 2 件
No. 掲載種別 単著・共著区分 タイトル 著者 誌名 出版者 巻号頁 出版日 ISSN DOI URL 概要
1

Existence of Traveling Front Solutions of the Nerve Equation

TOHOKU MATHEMATICAL PUBLICATIONS


1998/03




2

ON A DIFFERENTIAL OPERATOR APPEARING IN THE ANALYSIS OF WATER WAVES
YUJIRO OHYA
MATHEMATICA JAPONICA Vol36 No. 3 591-601


1991/05



The Caudhy problem for ∂2t+a(t,x)|D|Where a (t,x)≧0 will be discussed. In particular, the necessary and sufficient condition for the Cauchy problem of ∂2t+t2k|D|+αtυ|D|2/1to be wellposed was obtained.